# SDR DALA2020030301587

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 65,795 hours, 26,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7128209) DURING INSPECTION FOUND EMERGENCY LIGHTS AT OVER WING EXIT RT SIDE OF A/C INOPERATIVE. REMOVED AND REPLACED RT SIDE EMERGENCY BATTERY PACK AT ROW 17 OVER WING EXIT PER B737 AMM 33-51. OPS CHECK OK.
